MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pt info: unknown, as information was asked but not provided.Date of event: exact date unknown/not provided.Best estimate date is between 5/3/2021-5/31/2021.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).The iol was explanted in a separate surgical procedure for unknown reasons and replaced with another johnson & johnson dfr00v iol with unknown diopter size.The patient's post-operative outcome was not available.No further information is available.
 
Additional Manufacturer Narrative
Product investigation was completed, and the following fields were updated accordingly: section d-9: device available for evaluation: yes.Section d-9: date returned to manufacturer: 27-jun-2022.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned and, a scratch was identified near the cut.Based on the return condition of the lens, no further product evaluation could be performed.Complaint issue (hm-unspecified injury) was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.Conclusion: based on the investigation results, there is no indication of a product malfunction or product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key14739634
Report Number3012236936-2022-01610
Device Sequence Number2226965
Product Code HQL
UDI-Device Identifier05050474750760
UDI-Public(01)05050474750760(17)240925
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU245
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date06/17/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale